Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took cough syrup, aderall, tiredness, congestion. Are they related?

I took cough syrup around 11:30 pm last night, woke up at 9am for class, took my Adderall XR 30 mg pill around 9:15am before walking to my college classes. I'm extremely tired, finding it hard to walk to class, and feel somewhat congested to where it almost feels like I have asthma (which I dont). Am I having some sort of drug interaction between the cough syrup and adderall? I took the cough syrup about 10 hours before taking my Adderall.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
THE COUGH SYRUP and the ADDERALL should be taken two hours apart, you have taken 10 hours apart so that is not an interaction issue.
i think you are suffering due to the primary problem per se and not due to either drugs or their interaction and it is highly advisable that you should consult a local physician at the earliest.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor